# SDR JJBA201811219011

- Difficulty date: November 19, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 33,441 hours, 21,002 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 3622001015
- Part serial: 0618
- Condition: Inoperative
- Location: Horizontal Stab
- Part time: 30,838 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PITCH TRIM MAIN INOP WARNING CAME ON BETWEEN 10000 AND 14000 FEET. AUTOPILOT ON. REMOVED HORIZONTAL STAB ACTUATOR. INSTALLED HORIZONTAL STAB ACTUATOR. PERFORMED OPS CHECK. OPS CHECK SAT.
